Drugs & Medical Devices

This channel is dedicated to the discussion of recalled, and yet-to-be-recalled, pharmaceutical drugs and medical devices.

FDA Warns of the Dangers of DMAA (Dimethylamylamine)

The FDA has warned consumers not to take any dietary supplement containing the ingredient DMAA (dimethylamylamine, which goes by other names as well, listed below), which has been associated with numerous risks, including seizures, heart attack, and death. When asked … Continued

DePuy Hip Replacement Recalled – ASR Artificial Hip Systems

The DePuy Orthopaedics unit of Johnson & Johnson is recalling the ASR tm Hip System used as a hip implant in hip replacement surgeries after patients have had to undergo a second hip replacement surgery due to pain and other complications with their ASR Hip System.

Gadolinium Side Effects

If you have received an MRI and are experiencing any of the following side-effects, have your medical records checked to see if gadolinium dyes were used in your MRI: Burning, Itchy or Swollen skin, hardening or tightening of the skin, swelling of the joints, yellowish eyes or yellow spots on the whites of the eyes, red or darkish spots on the skin, stiff joints, loss of movement in the joints, deep pain in the hips or ribs and muscle weakness.